Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 708504.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Strong products of hypergraphs: Unique prime factorization theorems and algorithms
Authors:Hellmuth, M.; Noll, M.; Ostermeier, L.
Date of Publication (YYYY-MM-DD):2014
Title of Journal:Discrete Applied Mathematics
Volume:171
Start Page:60
End Page:71
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training66695
DOI:10.1016/j.dam.2014.02.017
ISSN:0166-218X
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.